# SDR SWAA2020092115998

- Difficulty date: August 27, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS 727E 2' BELOW S-22L WL 168.  REMOVED DAMAGE ON FRAME AFT CARGO BAY BS 727E 2' BELOW STR 22 LT W/L 168 AND REPAIRED, PER ATS ER 20-03200 REV IR AND SWA EA 20-153-01704 REV IR.
